Alert archive / Missouri / Winter Weather Advisories in 2021
Winter Weather Advisory 3, NWS Kansas City, MO
NWS Kansas City, MO issued this winter weather advisory at Jan 26, 2021, 2:41 PM CST for 34 counties in Missouri; 7 counties in Kansas. It took effect at Jan 26, 2021, 9:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2021, 2:41 PM CST (20:41 UTC)
- In effect from
- Jan 26, 2021, 9:00 PM CST
- Expired
- Jan 27, 2021, 12:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Kansas City, MO
All 41 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
481 WWUS43 KEAX 262041 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 241 PM CST Tue Jan 26 2021 ...Accumulating Snow Overnight through early Wednesday Morning... KSZ025-057-060-102>105-MOZ011>014-020>025-028>033-037>039-043-044- 053-271000- /O.NEW.KEAX.WW.Y.0003.210127T0300Z-210127T1200Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Cass-Johnson MO-Bates- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler, Adrian, and Rich Hill 241 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...Give yourself extra time, to clean your care and drive safely, during the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Kurtz
4 follow-up statements
604 WWUS43 KEAX 262100 AAA WSWEAX URGENT - WINTER WEATHER MESSAGE...UPDATED National Weather Service Kansas City/Pleasant Hill MO 300 PM CST Tue Jan 26 2021 ...Accumulating Snow Overnight through early Wednesday Morning... KSZ025-057-060-102>105-MOZ011>014-020>025-028>033-037>039-043-044- 053-271200- /O.CON.KEAX.WW.Y.0003.210127T0300Z-210127T1200Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Cass-Johnson MO-Bates- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Butler, Adrian, and Rich Hill 300 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. * ADDITIONAL DETAILS...Give yourself extra time to clean your car and drive safely during the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Kurtz
782 WWUS43 KEAX 270133 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 733 PM CST Tue Jan 26 2021 ...Accumulating Snow Overnight through early Wednesday Morning... MOZ002>004-271200- /O.EXB.KEAX.WW.Y.0003.210127T0300Z-210127T1500Z/ Nodaway-Worth-Gentry- Including the cities of Maryville, Grant City, Albany, Stanberry, and King City 733 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of one to two inches. * WHERE...Nodaway, Worth and Gentry Counties. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Give yourself extra time to clean your car and drive safely during the Wednesday morning commute.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MOZ005-006-015>017-040-045-046-054-271200- /O.EXB.KEAX.WW.Y.0003.210127T0600Z-210127T1800Z/ Harrison-Mercer-Grundy-Sullivan-Adair-Howard-Pettis-Cooper-Henry- Including the cities of Bethany, Princeton, Mercer, Trenton, Milan, Green City, Kirksville, Fayette, Glasgow, New Franklin, Sedalia, Boonville, Clinton, and Windsor 733 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of up to two inches. * WHERE...Portions of central, north central, northeast and west central Missouri. * WHEN...From midnight tonight to noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Give yourself extra time to clean your car and drive safely during the Wednesday morning commute.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ KSZ025-057-060-102>105-MOZ011>013-020-021-028-029-037-043-053- 271200- /O.EXT.KEAX.WW.Y.0003.210127T0300Z-210127T1500Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Holt-Andrew-De Kalb-Buchanan-Clinton-Platte-Clay- Jackson-Cass-Bates- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, Independence, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, and Rich Hill 733 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of one to two inches with isolated areas to three inches possible. * WHERE...Portions of east central and northeast Kansas and northwest and west central Missouri. * WHEN...Until 9 AM CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Give yourself extra time to clean your car and drive safely during the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MOZ014-022>025-030>033-038-039-044-271200- /O.EXT.KEAX.WW.Y.0003.210127T0600Z-210127T1800Z/ Daviess-Caldwell-Livingston-Linn MO-Macon-Ray-Carroll-Chariton- Randolph-Lafayette-Saline-Johnson MO- Including the cities of Gallatin, Jamesport, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, and Warrensburg 733 PM CST Tue Jan 26 2021 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST WEDNESDAY... * WHAT...Snow expected. Total snow accumulations of one to two inches. * WHERE...Portions of central, north central and west central Missouri. * WHEN...From midnight tonight to noon CST Wednesday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Give yourself extra time to clean your car and drive safely during the Wednesday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
741 WWUS43 KEAX 271004 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 404 AM CST Wed Jan 27 2021 ...Accumulating Snow through this morning... KSZ025-057-060-102>105-MOZ002>004-011>013-020-021-028-029-037-043- 053-271500- /O.CON.KEAX.WW.Y.0003.000000T0000Z-210127T1500Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Nodaway-Worth-Gentry-Holt-Andrew-De Kalb-Buchanan- Clinton-Platte-Clay-Jackson-Cass-Bates- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Maryville, Grant City, Albany, Stanberry, King City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, Independence, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, and Rich Hill 404 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Snow. Total snow accumulations of one to two inches. * WHERE...Portions of east central and northeast Kansas and northwest and west central Missouri. * WHEN...Until 9 AM CST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ MOZ005-006-014>017-022>025-030>033-038>040-044>046-054-271800- /O.CON.KEAX.WW.Y.0003.000000T0000Z-210127T1800Z/ Harrison-Mercer-Daviess-Grundy-Sullivan-Adair-Caldwell-Livingston- Linn MO-Macon-Ray-Carroll-Chariton-Randolph-Lafayette-Saline- Howard-Johnson MO-Pettis-Cooper-Henry- Including the cities of Bethany, Princeton, Mercer, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Clinton, and Windsor 404 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. * WHERE...Portions of central, north central, northeast and west central Missouri. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
799 WWUS43 KEAX 271456 WSWEAX URGENT - WINTER WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 856 AM CST Wed Jan 27 2021 ...Accumulating Snow through this morning... KSZ025-057-060-102>105-MOZ002>004-011>013-020-021-028-029-037-043- 053-271600- /O.EXP.KEAX.WW.Y.0003.000000T0000Z-210127T1500Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Nodaway-Worth-Gentry-Holt-Andrew-De Kalb-Buchanan- Clinton-Platte-Clay-Jackson-Cass-Bates- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Maryville, Grant City, Albany, Stanberry, King City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Kansas City, Independence, Belton, Raymore, Harrisonville, Pleasant Hill, Butler, Adrian, and Rich Hill 856 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... Brief bouts of light snow remain possible through noon, but additional significant snow fall is no longer expected. Therefore the Advisory is allowed to expire at 9 AM CST. $$ MOZ005-006-014>017-022>025-030>033-038>040-044>046-054-271800- /O.CON.KEAX.WW.Y.0003.000000T0000Z-210127T1800Z/ Harrison-Mercer-Daviess-Grundy-Sullivan-Adair-Caldwell-Livingston- Linn MO-Macon-Ray-Carroll-Chariton-Randolph-Lafayette-Saline- Howard-Johnson MO-Pettis-Cooper-Henry- Including the cities of Bethany, Princeton, Mercer, Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Clinton, and Windsor 856 AM CST Wed Jan 27 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow. Additional snow accumulations up to a half inch. * WHERE...Portions of central, north central, northeast and west central Missouri. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Kurtz
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this winter weather advisory went out at Jan 26, 11:38 AM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Jan 26, 11:38 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1138 AM CST Tue Jan 26 2021 .Discussion... Issued at 351 AM CST TUE JAN 26 2021 The main concern this forecast package will be for continued light snow this morning although only a additional dusting is expected. As such the warning is expected to be allowed to expire or even be cancelled early this morning. The other forecast concern will be for the chance for light snow forecast area wide tonight into tomorrow morning with accumulations of half an inch up to 2 inches in some localized areas. This may affect the Wednesday morning commute. This morning the upper level system, that was the catalyst for yesterday's heavy snow across northern Missouri, is moving through the region allowing for light snow and drizzle to fall across the area. This upper level system will quickly pull off the the northeast today and weaken as it does. This will bring precipitation to an end across the forecast area by late morning. Continued modest CAA today couple with cloud cover and snow pack across the northern CWA will keep highs in the mid 20s to mid 30s. Tonight, a quick moving mid-level trough which resides over the western Rockies this morning, will move into the region. This will allow light snow to develop. Moisture return will be meager so the will be a low QPF event generally 0.05"-0.10" however, will the cold conditions in place, snow ratios of 12-15 to 1 seem reasonable. This will produce snow totals of 0.5"-2". A low-end winter weather advisory may be needed with the next forecast package. This quick moving system will exit the area by Wednesday afternoon however, it may cause issues for the Wednesday AM commute. Highs Wednesday will only reach the lower 20s to lower 30s making it one of the coldest days thus far this winter. Conditions look dry out with a warming trend through the end of the week as upper level ridging building across much of the central CONUS. Highs on Thursday will range from the lower 30s to the north where snowpack will hinder warming to the mid 40s south. Friday, the upper level ridge axis will move directly overhead with increased WAA at the surface allowing temperatures to rise into the upper 30s to the north and mid 50s south. Saturday, a stacked low will move into the area Saturday with copious moisture to work with. PWATs will be around an inch which is in the 99th percentile. Expect moderate to heavy rain at times. Highs will again be warm with highs in the lower 40s to mid 50s. Conditions will dry out behind this system on Sunday with cooler temperatures as highs return near normal in the mid 30s to mid 40s. However, a warm up is again expected early next week. && .Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1134 AM CST TUE JAN 26 2021 MVFR ceilings are expected to persist through the evening hours before IFR ceilings develop after around and after 27/06Z. Snow is expected through the early morning hours at all terminals. Visibility will be reduced during this time, generally around 2SM, but periods of visibility below 1SM cannot be ruled out under any brief heavy snow band. Snow will linger through the end of the period, but visibility is expected to improve through the post- sunrise hours. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...73 Aviation...Kurtz
Hazardous weather outlook, Jan 26, 5:00 AM CST, 9 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 500 AM CST Tue Jan 26 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271100- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 500 AM CST Tue Jan 26 2021 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Light snow this morning will move east across the area and exit before midday. A light dusting to a couple tenths of an inch of snow is possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Light snowfall is expected tonight into Wednesday morning. Snow accumulations will average one inch in most locations. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
Nearby
Winter Weather Advisories in Missouri, 2021Winter Weather Advisories in Kansas, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.